# SDR FDEA2020081891697

- Difficulty date: July 29, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 7,064 hours, 3,103 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E WEB CRACKED AT LES 679 AT REFUEL/DEFUEL STATION. REPAIRED CRACKED WEB AT LES 679 PER B767 SRM 57-41-13-2R REPAIR 3.
